# SDR AALA20111104TUL01

- Difficulty date: November 3, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 64,546 hours, 22,224 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

VVI -  INFLIGHT MIA-LPB.  CREW REPORTED LEFT HYDRAULIC PUMP AND POWER TRANSFER UNIT FAILED IN FLIGHT.  FLIGHT DIVERTED VVI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP. SYSTEM GROUND CHECK NORMAL OPERATION.
